# SDR FDEA201202170604

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 60,430 hours, 18,432 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Failed
- Location: Pax Door Warning
- Part time: 7,240 hours, 4,275 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX  DOORS WILL NOT TEST, LIGHT OR HORN.  DOOR WARNING CONTROL UNIT SHOWS 28 VOLTS NOT AVAILABLE.  R & R AUTONOMOUS STANDBY POWER  SUPPLY UNIT AND BATTERIES REF AMM 52-73-18-04-0.  RED 28 VDC LIGHT STILL ILLUMINATED WHEN A TEST OF THE SYS IS PERFORMED.   R & R ALL 3 MAIN ACFT BATTERIES REF AMM 24-31-11-04-0.   DOOR WARNING SYS OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
